논문KCI 등재
SOME MODULAR RELATIONS BETWEEN RAMANUJAN’S FUNCTION V(q) AND V(qn)
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In his ‘lost’ notebook, S. Ramanujan introduced the parameter k(q) :=R(q)R2(q2) and v(q) := R2(q½)R(q)/R(q2) related to the Rogers-Ramanujan continued fraction R(q). In this paper, we establish some new modular relations connecting k(q) with v(qn) and v(q) with v(qn) for n = 6, 8 and 10.
Abstract
In his ‘lost’ notebook, S. Ramanujan introduced the parameter k(q) :=R(q)R2(q2) and v(q) := R2(q½)R(q)/R(q2) related to the Rogers-Ramanujan continued fraction R(q). In this paper, we establish some new modular relations connecting k(q) with v(qn) and v(q) with v(qn) for n = 6, 8 and 10.
참고문헌 (23)
- C. Adiga, "On Ramnujan’s cubic continued fraction and explicit evaluations of theta-functions", Indian J. pure appl. math, 35(9), pp.1047~1062 (2004)
- C. Adiga, "Some new modular relations for the Roger-Ramanujan type functions of order eleven with applications to partitions", J. Number Theory, 158, pp.281~297 (2016)
- G. E. Andrews, "The continued fractions found in the unorganized portions of Ramanujan’s notebooks", Mem. Am. Math. Soc, 99(477) (1992)
- G. E. Andrews, "Ramanujan’s Lost Notebook, Part I" (2005), Springer
- A. Bayad, "Identities involving vales of Bernoulli, q-Bernoulli, and q-Euler polynomials", Russ. J. Math. Phys, 18(2), pp.133~143 (2011)
- N. D. Baruah, "Two parameters for Ramanujan’s theta–functions and their explicit values", Rocky Mountain J. Math, 37(6), pp.1747~1790 (2007)
- B. C. Berndt, "Ramanujan’s Notebooks, Part III" (1991), Springer-Verlag
- B. C. Berndt, "Some theorems on the Rogers-Ramanujan continued fraction in Ramanujan’s lost notebook", Trans. Am. Math. Soc, 352, pp.2157~2177 (2000)
- S. Cooper, "On Ramanujan’s function k(q) = r(q)r2(q2)", Ramanujan J, 20(3), pp.311~328 (2009)
- C. Gugg, "Two modular equations for squares of the Rogers-Ramanujan functions with applications", Ramanujan J, 18(2), pp.183~207 (2009)
- S. -Y. Kang, "Some theorems on the Rogers-Ramanujan continued fraction and associated theta function identities in Ramanujan’s lost notebook", Ramanujan J, 3(1), pp.91~11 (1999)
- M. S. Mahadeva Naika, "New identities for Ramanujan’s cubic continued fraction", Funct. Approx. Comment. Math., Funct. Approx. Comment. Math, 46(1), pp.29~44 (2012)
- M. S. Mahadeva Naika, "On some explicit evaluation of the ratios of Ramanujan’s theta–function", Bull. Allahabad Math. Soc, 29(1), pp.53~86 (2014)
- M. S. Mahadeva Naika, "New Modular Relations for Ramanujan Parameter(q)", Int. J. Pure Appl. Math, 74(4), pp.413~435 (2012)
- M. S. Mahadeva Naika, "On Some New Modular Relations for Ramanujan’s (q)-function and (q)-function", Palestine Journal of Math, 3(1), pp.44~60 (2014)
- S. Ramanujan, "Notebooks (2 volumes)" (1957), Tata Institute of Fundamental Research
- S. Ramanujan, "The lost notebook and other unpublished papers" (1988), Narosa
- L. J. Rogers, "Second memoir on the expansion of certain infinite products", Proc. London Math. Soc, 25, pp.318~343 (1894)
- L. J. Rogers, "On a type of modular relation", Proc. Lond. Math. Soc, 19, pp.387~397 (1921)
- H. M. Srivastava, "Some Relationships Between q-Product Identities, Combinatorial Partition Identities and Continued-Fraction Identities", Advanced Studies in Contemporary Mathematics, 25(3), pp.265~272 (2015), 장전수학회
- G. N. Watson, "Theorems stated by Ramanujan (VII): theorems on continued fractions", J. London Math. Soc, 4, pp.39~48 (1929)
- G. N. Watson, "Theorems stated by Ramanujan (IX): Two continued fractions", J. London Math. Soc, 4, pp.231~237 (1929)
- J. Yi, "The explicit formulas and evaluations of Ramanujan’s theta-function", J. Math. Anal. Appl, 321, pp.157~181 (2006)
관련 논문AI추천
New identities for ratios of Ramanujan’s theta functionK. Sushan Bairy, M. S. MAHADEVA NAIKA, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제1호Certain identities for a continued fraction of RamanujanK. S. Bairy, M. S. M. Naika, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제1호Special Case on Rogers-Ramanujan Type Continued Fraction IdentityB. N. DHARMENDRA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호General Formulas for Explicit Evaluations of Ramanujan’s Cubic Continued FractionK. Sushan Bairy, M. C. Maheshkumar, M. S. Mahadeva Naika경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제3호Identities for the Rogers-Ramanujan continued fractionNayandeep Deka Baruah, Pranjal Talukdar대한수학회 · 대한수학회지2025 · 제62권 제1호Some more relations on Ramanujan's cubic continued fraction and a continued fraction of order 12B. R. S. Kumar, H. C. Vidya장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제2호
이 간행물의 다른 논문 (13건)
LOCALLY BOUNDED NOT A PRIORI CONTINUOUS HOMOMORPHISMS OF NONCOMPACT SEMISIMPLE LIE GROUPS INTO CONNECTED AMENABLE LIE GROUPS ARE IDENTITY HOMOMORPHISMSA. I. SHTERNpp. 293-296THE GROWTH RATE OF RANDOM BALANCING SEQUENCEA. Patra, G. K. Panda, T KOMATSUpp. 297-304ON SOME P-Q MIXED MODULAR EQUATIONS OF DEGREE 5M. S. MAHADEVA NAIKA, S. Chandankumar, M. Harishpp. 305-319New Modular Relations for the Ratio’s of Ramanujan Function χ(−q) of degree 9P. S. Guruprasad, B. N. DHARMENDRApp. 321-329Special Case on Rogers-Ramanujan Type Continued Fraction IdentityB. N. DHARMENDRApp. 331-340
